Publicaciones en las que colabora con Tomás Jesús Recio Muñiz (8)

2014

  1. Reparametrizing swung surfaces over the reals

    Applicable Algebra in Engineering, Communications and Computing, Vol. 25, Núm. 1-2, pp. 39-65

2011

  1. Proper real reparametrization of rational ruled surfaces

    Computer Aided Geometric Design, Vol. 28, Núm. 2, pp. 102-113

2010

  1. Superficies regladas racionales reales

    EACA 2010: XII Encuentro de Álgebra Computacional y Aplicaciones = 12th Meeting on Computer Algebra and Applications : Libro de resúmenes = Book of abstracts : Santiago de Compostela, 19-21 de julio de 2010

2009

  1. On the simplification of the coefficients of a parametrization

    Journal of Symbolic Computation, Vol. 44, Núm. 2, pp. 192-210

2007

  1. Plotting missing points and branches of real parametric curves

    Applicable Algebra in Engineering, Communications and Computing, Vol. 18, Núm. 1-2, pp. 107-126

1999

  1. Base Field Restriction Techniques for Parametric Curves

    Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC

1997

  1. A relatively Optimal Rational Space Curve Reparametrization Algorithm through Canonical Divisors

    Tercer Encuentro de Algebra Computacional y Aplicaciones: Granada, Septiembre 25-27, 1997 : [EACA-97]

  2. Relatively optimal rational space curve reparametrization algorithm through canonical divisors

    Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC